Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Got hit on a cement pillar and now having a bumps and black eyes

My fiance hit his head on a cement pillar and had a seizure directly after that on Thursday.. He has a HUGE bump on his forehead and a black eye @ first but now his other eye has a black eye as well. He is curious as to how to get rid of the bump or why it has not gone down yet. The incident happend almost a week ago. Also after he hit his head he was brought to the e.r. and had another siezure there and was admitted we left the hospital June 3,2011.. incident was on June 2,2011. Thanks for any kind of help :0)
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The bump may have resulted from blood collecting in a space. It should disappear in a couple of weeks if uncomplicated or if the Doctors plan to drain it, depending upon the type of substance in the bump. Follow the Doctor's orders carefully. Do consult the Doctor regarding this to estabilish a proper solution.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor